# SDR CALA2017102303766

- Difficulty date: October 23, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N807UA
- Make and model: Airbus A319-131
- Aircraft serial: 798
- Aircraft time: 63,851 hours, 26,553 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 8239
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SOME EMERGENCY LIGHTS STAY ON IN REAR OF CABIN. REMOVED AND REPLACED POWER SUPPLY AND BATTERY AT 11WL IAW AMM 33-51-15.
